CSN Login
Members Online: 15

Has anyone had an increased PSA after taking Citalopram?

brilamar
Posts: 2
Joined: Mar 2013

Hi,

My brother had a radical prostectomy about 3 years ago.

His PSA's have been 0.04 since the radical prostectomy .

About 3 months ago, he started taking Citalopram.  His PSA jumped to 3.4 last week.

QUESTION:  Has anyone had an increased PSA after taking Citalopram?

Thanks kindly and blessings to each and every person who needs these boards as we do.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network